# SDR DHL200180255C

- Difficulty date: November 27, 2000
- Submitted: January 9, 2001
- Operation: Air carrier
- Aircraft: N802DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46076
- System (JASC): 5280 · Landing Gear Doors
- Part: Plate
- Condition: Cracked
- Location: Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE LANDING GEAR LT SIDE DOOR SUPPORT PLATES CRACKED AT STA 60.000.REMOVED PLATE PER SRM 53-2-0.  FABRICATED NEW PLATE PER SRM 53-2-0.  TREATED AND PRIMED PER SRM 51-1-8B.  INSTALLED PLATES PER SRM 53-2-0.
